MathSciNet Relay Station
MathSciNet bibliographic data
MR959049 (89k:60052) 60G15 (28D99 47A35 47B38 94A17)
Bourgain, J. Almost sure convergence and bounded entropy. Israel J. Math. 63 (1988), no. 1, 79–97.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement